# SDR FDEA202204130947

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Unknown
- Condition: Unknown
- Location: Zone 500
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

EXISITING REPAIR LOCATED ONL/WING OUTBD AFT FLAP, UPPER SKIN, APPROX WBL 350,   REQUIRES REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS PER AGING AIRCRAFT EO   F-5100-7-5001-PT1. EVALUTED EXISTING REPAIR LOCATED ON L/WING OTBD AFT FLAP, UPPER SKIN, APPROX WBL   350, IAW E0 F-5100-7-5001-PT1. REPAIR FOUND TO CONFORM TO B757-200 SRM 57-53-01-2R,   FIG 201, REPAIR 1 AND RECLASSIFIED EXISTING REPAIR TO MAJOR PER FEDEX GMM 06-2-100
